# SDR CA100809008

- Difficulty date: May 10, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Lyc LTS101700D2
- System (JASC): 6220 · Main Rotor Head
- Part: Bushing
- Condition: Damaged
- Location: Starflex
- Part time: 1,750 hours
- Component: Starflex, Snias
- Component part number: 350A31191700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARFLEX OTBD HUB ARM BUSHING AND SLIGHTLY ROTATABLE.  THE ACFT IS GROUNDED UNTIL A NEW STARFLEX IS INSTALLED, OR THIS ONE REPAIRED.
